Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


mi hermana
Mar 22, 2008

mi herman esta con tratamiento hace 6 meses pero esta padeciendo de adormecimiento de los brazos y difilcutad para caminar puede ser por la enfermedad y dolor de cabeza

Response from Dr. Natterstad

Hola,

Estoy sufriendo de una falta de información. Te tengo tres preguntas:

1. ¿Qué es la enfermedad? ¿VIH?

2. ¿Qué es el "tratamiento"?

3. ¿A qué refiere "dolor de cabeza?"

Estoy impaciente a la espera de tus respuestas.

Dr. Steve


Previous
contacto directo con un seropositivo
Next
cd4

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement